# SDR 03350621

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 3A2237B
- Condition: Intermittent
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED INTERMITTENT UNCOMMANDED RUDDER MOVEMENT.  THE RUDDER POSITION TRANSMITTER WAS FOUND TO BE CAUSING THE FAULT AND WAS REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
